# SDR YIEA00395

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Amd FALCON
- Aircraft serial: 31
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 12,615 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

A/C WAS LVL AT CRUISE OF 35,000 FT, AIRSPEED WAS 200 KTS, OPERATING IN VICINITY OF LIGHT TO MODERATE PRECIP WITH THE ENG ANTI-ICE ON.  A/C WAS DIRECTED TO CHANGE HEADING FROM 180 TO 240 DEGREES, WHEN LIGHT TO MODERATE TURBULENCE WAS ENCOUNTERED, AIRSPEED DECREASED TO 180 KTS, WHILE TURNING, LT ENG FLAMED OUT.  ADVISED CENTER OF FLAMEOUT AND DESCENDED TO FL 190 WHERE ENG WAS RESTARTED.  ENGINE PARAMETERS NORM AND A/C CLIMBED BACK TO FL 310.  THE ENG AND NACELLE WAS INSPECTED FOR SIGNS OF DAMAGE, NONE FOUND.  THE ENG WAS GROUND RUN AND CHCKD IAW GE MM.  ALL PARAMETERS WERE MET, THE A/C RETURNED TO SERV.  S/S TURBULENCE WHILE TURNING RT, AND DECREASE IN AIRSPEED 180 KTS, CAUSED ENG FLAMEOUT.  (M)
